# SDR DXTA2025063004055

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 6,959 hours, 5,436 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: DAP0010701
- Part serial: 054RC
- Condition: Defective
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PARKING BRAKE: PARKING BRAKE NOT ENGAGING WHEN SET. NO ILLUMINATION ON PARKING BRAKE INDICATOR ON DASH WHILE IN THE ENGAGED POSITION.  REPLACED EMERGENCY/PARKING BRAKE VALVE IAW PHENOM 300 AMM 32-43-02. OPS CHECK GOOD.
